# SDR ASAA2023020941909

- Difficulty date: February 9, 2023
- Submitted: February 13, 2023
- Operation: Air carrier
- Aircraft: N976AK
- Make and model: Boeing 737-9
- Aircraft serial: 64967
- Aircraft time: 2,664 hours, 807 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 632920682
- Part serial: 2188
- Condition: Faulty
- Location: #2 Engine
- Part time: 2,658 hours, 806 cycles
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING DESCENT AT 1500 WITH ENG A-ICE ON, R BLEED LIGHT ILLUMINATED RAN QRH AND RESET SUCCESSFUL. GROUNDED - YES. C/W IFIM & FOUND MAINT MESSAGE 36-00161- RIGHT BLEED AIR SYSTEM OVER PRESSURE SHUTDOWN HAS OCCURRED INITIAL EVAL SHOWS R BLEED LT IS NOT ON, RESET REQUIRED C/B'S @ P6-4 B6& D6. REF ASA TSR 713803 FOR ENG #2 FAMV ISSUES. DUE TO POSSIBLE CORRELATION TO FAMV, CONTINUED WITH FAULT ISOLATION PROCEDURES C1 (A-C). THERE ARE NO RELATED FAULTS. NEXT STEP IS TO REPLACE HPSOV REF B737-9 IFIM 36-10-00-810-812 & 36-00-00-810-839. REMOVED AND REPLACED HPSOV REF B737-9 AMM 36-11-07/401.
